# SDR CALA2025021302311

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 71,187 hours, 31,754 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: WF344855
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOT AIR FAULT TURNED OFF HOT AIR PER ECAM POST FLIGHT REPORT FAULTED TRIM AIR PRESS VALVE FAILURE, PER TSM TASK 21-63-00-810-805-A STEP 4A (1) REPLACED TRIM AIR PRESSURE-REGULATING VALVE FILTER (REF. AMM 21-63-00-920-001). PERFORMED OPS CHECK TEST OF CAB TEMP CONTROL SYSTEM WITH NO FAULTS. RAN PACKS FOR A COUPLE HOURS WITH NORMAL OPERATION AT THIS TIME. NO OTHER FAULTS NOTED. OK FOR SERVICE. PARTS USED:  18-2151-3-0009,QTY :1
